`a`
The Journal of Geometric Mechanics (JGM)
 

On the control of stability of periodic orbits of completely integrable systems
Pages: 109 - 124, Issue 1, March 2015

doi:10.3934/jgm.2015.7.109      Abstract        References        Full text (359.8K)           Related Articles

Răzvan M. Tudoran - The West University of Timişoara, Faculty of Mathematics and C.S., Department of Mathematics, B-dul. Vasile Pârvan, No. 4, 300223 - Timişoara, Romania (email)

1 P. Birtea, M. Boleanţu, M. Puta and R. M. Tudoran, Asymptotic stability for a class of metriplectic systems, J. Math. Phys., 48 (2007), 082703, 7pp.       
2 P. Birtea and D. Comănescu, Asymptotic stability of dissipated Hamilton-Poisson systems, SIAM J. Appl. Dyn. Syst., 8 (2009), 967-976.       
3 C. Dăniasă, A. Gîrban and R. M. Tudoran, New aspects on the geometry and dynamics of quadratic Hamiltonian systems on $(\mathfrak{so}(3))^{*}$, Int. J. Geom. Methods Mod. Phys., 8 (2011), 1695-1721.       
4 A. Gasull, H. Giacomini and M. Grau, On the stability of periodic orbits for differential systems on $\mathbbR^n$, Discrete Contin. Dyn. Syst. Ser. B, 10 (2008), 495-509.       
5 P. Hartman, Ordinary Differential Equations, Classics in Applied Mathematics, 38, SIAM, Philadelphia, 2002.       
6 J. Moser and E. Zehnder, Notes on Dynamical Systems, Courant Lecture Notes in Mathematics, 12, American Mathematical Society, Providence, 2005.       
7 T. S. Ratiu, R. M. Tudoran, L. Sbano, E. Sousa Dias and G. Terra, II: A crash course in geometric mechanics, in Geometric Mechanics and Symmetry (eds. J. Montaldi and T. S. Ratiu), London Mathematical Society Lecture Notes Series, 306, Cambridge University Press, Cambridge, 2005, 23-156.       
8 R. M. Tudoran, Affine Distributions on Riemannian Manifolds with Applications to Dissipative Dynamics, J. Geom. Phys., (2015).
9 F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, $2^{nd}$ edition, Springer-Verlag, Berlin, 1996.       

Go to top